# SDR CALA2012110900790

- Difficulty date: October 29, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 5,861 hours, 1,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1111
- Condition: Damaged
- Location: Bs 727d S2-3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME HAS TWO MISDRILLED HOLES AT 727D STR 2R AND 3R. REPAIRED IAW ECRA 5310-05529.
